# SDR USAA2014042200002

- Difficulty date: April 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 45,047 hours, 20,665 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXITS MISSING PULL TO INFLATE PLACARDS.   INSTALLED PLACARDS IAW AMM 11-00-00.
